# SDR SWIA201439071

- Difficulty date: July 26, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 28,279 hours, 24,011 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA EMERGENCY FLASHLIGHT IS INOPERATIVE. REMOVED AND REPLACED FORWARD FA FLASHLIGHT BATTERY IAW AMM.
